Vol 4, No 3-4 (1997) ISSN: 0793-1786

Table of Contents

Articles

M. A. Krasnoselskii in Kiev PDF
Y. Rutitskii p.233-237
Dynamical processes of stochastic aproximation PDF
Ya. Alber p.239-256
Stability under constantly acting disturbances and principle of averaging on an infinite interval for systems with time lag PDF
V. Burd p.257-264
Neutral functional equations of Volterra type PDF
C. Corduneanu p.265-270
A simple explanation of one of the two basic problems of theoretical ecology PDF
Yu. Kolesov, A. Smirnov p.271-278
Matrix Riccati equations and stability of stochastic linear systems with nonincreasing delays PDF
V. Kolmanovskii, L. Shaikhet p.279-293
The causal invertibility with respect to a cone PDF
V. Kurbatov, A. Studenikin p.295-327
On a differential equation of periodic type with autoregulated delay PDF
A. Myshkis p.329-333
Topological shadowing and split-hyperbolicity PDF
A. Pokrovskii p.335-360
Periodic solutions of linear stochastic differential equations PDF
A. Ponosov, A. Chistyakov p.361-389
The rate of convergence of Fourier series with respect to the eigenfunctions of a positive operator PDF
E. Pustylnik p.391-403
Asymptotic normality of generalised Robbins-Monro procedure PDF
A. Rodkina, X. Mao, A. Melnikov p.405-418
Trigonometric Galerkin fast solvers for periodic integral equation of the first kind PDF
G. Vainikko p.419-441
On eigenvalues and twin positive solutions of (n,p) boundary value problems PDF
P. Wong, R. Agarwal p.443-476

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786